# SDR 2008UALA02980

- Difficulty date: May 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 56,109 hours, 20,590 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1440 STR 26L HAS DAMAGE.  ACCOMPLISHED MAJOR REPAIR AT GSO--RPR WAS RPL ON PTT#8002108 PER SRM 53 -00-07 RPR 5.  THIS IS A RPR IN ZONE 1 AND IS CAT B RPR AND REQUIRES SUPPLEMENTAL INSPECTIONS STARTING AT 50,000 TOTAL FLIGHT CYCLES AND 12,000 FC THERE AFTER.  INSPS ARE BOTH VISUAL AND NDT PER SRM 53-00-07 RPR 5 TABLE II.  CURRENT PTC IS 20477. ON NR 46109 -INF- :  REPAIR ACCMPLSHED PER SRM 50-00-07 TABLE II ZONE 1.  REQUIRING REINSPECTION AT 50,000 CYCLES & REPEAT AT 12,000 CYCLES.  THIS IS CAT B REPAIR.  EC 50-5330-036SA -A CREATED TO ACCMPLSH INSP'S.  DTA 03-184 WILL TRACK REPAIR.
